# SDR DALA1133519866

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON T/E PNL LANDING HAS A CRACK FWD OTBD END COMING PAST PREVIOUSLY REPAIRED STOP DRILL HOLE AT UPPERSIDE.  REMOVED PREVIOUS REPAIR DOUBLER PER DC9 SRM 51-30-2.  DRILLED STOP HOLE, FABRICATED NEW REPAIR DOUBLER PER DC-9 SRM 54-01 FIG 2 SHEET 3.  MATERIAL ID .032 TITANIUM PER  SRM 54-20-0 FIG 2 SHEET 1.  PASSIVATED PER SRM 51-10-3.  INSTALLED NEW REPAIR PER SRM 54-01 FIG 2 SHEET 3.
